# SDR A6WA202102177642

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145218
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FUSELAGE STATION 409.00 +128+3, RBL 43.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FS409.00+128+3RBL 43. 0.3 INCH WIDE X 0.8 INCH LONG,  PERFORMED HFEC NO DEFECTS NOTED. PERFORMED UT THICKNESS CHECK, REMAINING  THICKNESS 0.077. FOUND TO BE WITHIN LIMITS, RESTORED PROTECTIVE FINISH REF  REO 601R-53-41-66 REV C 2012-11-06.
